Medical Questions? Ask a Doctor Online!
Nucynta does not cause physical dependency as much as opiates like Norco do, which is why your doctor probably started you on it vs. something else.
The withdrawal symptoms should be ending by now as it has been 5 days since you last took suboxone. however, your brain chemistry may have not had a chance to catch up yet, especially the GABA receptors, and hence thats why you feel like you have "restless body syndrome." Requip could help with those symptoms but I know your doctor is away. He/she must have a covering doctor while out, it is the law.
Nucynta combined with Lexapro can increase the risk of something called serotonin syndrome, but it is something very rare and usually genetically pre-determined.
if you are still having withdrawal symptoms, i would treat the symptoms with medications that target those specific symptoms (i.e. imodium for diarrhea, xanax for anxiety, etc) and just take the Nucynta for pain. i also am thinking perhaps the withdrawal symptoms you feel now are psychologically mediated, as 5 days into it the symptoms should have subsided. i know you read soem bad stuff online and that can play a role on your subconscious.
i did not realize this question was for dr. chip solely, if you are not satisfied with my answers please feel free to opt out and request him exclusively.
Requip will help with the restlessness but you will need a prescription from the doctor. combine tylenol and motrin for the fevers. you can use your xanax for the restless feeling, although i like Requip better in this scenario. there is nothing over the counter other than mild stuff like chamomile tea, etc. - you need something much stronger i believe. perhaps if you are having such withdrawal symptoms you should go to a detox hospital where they will put you to sleep until the symptoms are over.